# SDR 2006FA0000516

- Difficulty date: March 6, 2006
- Submitted: May 19, 2006
- Operation: General aviation
- Aircraft: N62273
- Make and model: Hughes 269A
- Aircraft serial: 291096
- Engine: Lyc IO360A1A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 479340
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILED UPON INSPECTION AFTER EIGHT MONTHS OF SERVICE, DID NOT TRANSMIT THOUGH ANTENNA, LIGHT WENT ON INDICATING FUNCTION.  THIS IS THE SECOND TIME THIS HAS FAILED THIS YEAR.  (K)
